# SDR FDEA201807021625

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 63,106 hours, 13,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Part time: 63,106 hours, 13,256 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED WING LEADING EDGE UPPER INTERNAL BEADED DOUBLER PANEL HAS CRACK AT FASTENER HOLE NEAR WING STATION XOS 584.891.
